# SDR AALA200801101

- Difficulty date: April 27, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- Aircraft time: 51,588 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SJU  INFLIGHT T1845/27APR - DURING CRUISE, GREEN HYDRAULIC QUANTITY DROPPED TO ZERO.  LANDING GEAR LOWERED MANUALLY.  CREW DECLARED AN EMERGENCY AND LANDED SJU WITHOUT INCIDENT.  FOUND NUMBER TWO ENGINE HYDRAULIC PUMP CASE DRAIN LINE LEAKING AT B NUT.  TIGHTENED CASE DRAIN LINE AND REPLACED ENGINE DRIVEN PUMP AND CASE DRAIN FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
